# SDR YENA20151121601

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FRAME 64-66, STR 23RT FLOORBEAM, -Y1292 HAS CORROSION.  AFT CABIN WET AREA FR 64-66, STR 23RT FLOORBEAM -Y1292 HAS CORROSION.  WORK ACCOMPLISHED ON WO 741213, NR32469.
